Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain in the upper abdomen and nausea after alcohol consumption. What to do?

Hello, I went out drinking with my husband friday night and woke up saturday morning with a dull pain that turned into a stabbing pain in my upper abdomen , that would come and go throughout the day. I had to sleep on my stomach saturday night, because laying on my back made the pain much worse. Sunday morning I awoke and the pain was still bothering me and became much worse. Again, last night I had to lay on my stomach to go to sleep. I awoke this morning and the pain isn t the same, it s now turned into a dull achy pain. I ve also been very nauseous the entire time as well.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
The symptoms you are reffering to suggests a possibility of alcohol related gastritis which should get better with time and abstinence from alcohol.Also some antacids will help.Milk is also an alternative.however its also advisable for you to get a ultrasonography done to rule out a biliary pathology.
All the best,Tc
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor